Do Microcurrent Facials Dillute Dermal Fillers Faster?
- Asked by MindiTX in San Antonio, TX
- 2 years ago
Do microcurrent facials (or sonic facials) dilute dermal fillers or interfere in any negative way? I would like to try a microcurrent facial, but i am worried it might dilute my very costly Radiesse treatment. Would it be better to get the microfacial first? Thanks
Microcurrent Facials After Radiesse
There are no studies looking at the effects of so-called sonic facials on filler results. However, because of concerns I have about possibly remolding or moving Radiesse immediately after it is injected, I advise my patients to avoid facials and use of Clarisonic devices for 2 weeks after they have treatment. After that, both should be fine.
Facials and Fillers
Facials will affect the surface of the skin but should not affect fillers that are placed deeper. However, in my experience a filler placed in an area that moves a lot (such as the lips) does not last as long as one placed in an area that does not move (like the under-eye area.)
If you do use a micro-current treatment after a filler, please share with the RealSelf community so we can all learn from your experience.
Fillers and facials with microcurrent or sonic facials
There have been no studies investigating if the sonic or microcurrent facials make the fillers degrade faster or interact negatively. It's best to have the facial first if there's any question, then the filler.
Web reference: http://www.thenyac.com/radiesse/index.html
Microcurrent Facials and Filler Longevity
My experience is that extensive manual massage (20 minutes per session and/or more than once session per month) with lymphatic drainage can reduce a filler's longevity, although there have been no studies to prove this. A routine facial with a 10 minute massage done once every 6 weeks is unlikely to make a significant reduction in the longevity of your filler, but there is no data I know of that is available to assess the effects of microcurrent treatments or radiofrequency tightening treatments on the longevity of fillers.
Perlane, Juvederm, Fill NLF's, Face Fillers, Restylane
They may. I'm not sure to be honest. I would use the device if you wish and see if it happens to you. If it does, you will have to choose one or the other but one the other hand you may find it has no effect. IMHO, that's what I'd expect...there'd be no ill effects on the fillers.
Web reference: http://www.drfpalmer.com
The answer is we do not really know. I asked the Radiesse people and they did not know if the product would be broken up faster etc. My advice, get your facial first then filler.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.